# SDR DL733010815

- Difficulty date: May 21, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N303WA
- Make and model: Boeing 737347
- Aircraft serial: 23183
- Aircraft time: 45,708 hours, 31,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201991008
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT EMERGENCY LIGHT MISSING AT 16D.  REPLACED MISSING LIGHT AND CABLE ASSY.
